# SDR AALA2018121109055

- Difficulty date: November 28, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111049204
- Condition: Cracked
- Location: Frames 3-4
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CENTER WINDSHIELD, LEFT WINDOW FRAME WAS CRACKED.  REPLACED THE WINDOW FRAME IAW EA 286510.
